# SDR ASOA201102208

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 21,344 hours, 19,319 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NWS INOPERATIVE MESSAGE IN FLT,  PERFORMED QRH WOULD NOT RESET.  EMERGENCY DECLARED.  R & R NOSE LANDING GEAR STEERING HARNESS IAW AMM 32-61-25, OPS CHECKED GOOD.
